- Codeine, one ingredient in “Lean” is an opiate similar to : Heroin, Morphine, Oxycontin or Vicodin. We’ve coined Lean as, “Hip-Hop’s New Heroin”. Not a good look by the way, if you’ve ever seen a heroin addict.
- Some of the biggest supporters of this drink seem to be the ones who have died at the mercy of this drink. DJ Screw, died of a codeine-promethazine-alcohol overdose in 2000. Big Moe, a DJ Screw protégé, who rapped excessively about this drink died at age 33 in 2007, after suffering a heart attack one week earlier that left him in a coma. In 2007, Pimp C died from complications of Sleep Apnea after drinking Lean.
- Codeine is not as addictive as Heroin, but once addicted, the withdrawal symptoms mirror those of a Heroin addiction.
- Pimp C had a history of suffering from Sleep Apnea, a condition where you stop breathing while you are asleep. Pimp C drank Lean before going to sleep and when combined with his respiratory condition, is what killed him.
- The two active ingredients Codeine & Promethazineare Central Nervous System Depressants, meaning they both slow your breathing, which is why people feel that “good feeling” or that euphoria. But sometimes it slows the system down so much that a person stops breathing and dies.
- Pimp C knew he had Sleep Apnea, but many people with Sleep Apnea don’t know they have it. Sleep Apnea overwhelmingly affects African Americans. This dangerous disease along with any type of drug, especially Lean, is a dangerous combination.
- The drink is called Lean because of the loss of control over your body. People affected by Lean tend to lean or slump over.
- April 2012 Schoolboy Q revealed that he quit sipping on Lean and is trying to get A$AP Rocky to follow his lead. The duo created the popular hit, “Hands on the Wheel”. Schoolboy Q said he quit after he drank some Lean and passed out, then woke up breathing heavily due to his complications with asthma: “I don’t know if it was a near-death experience but it felt like I was about to die. I’ve been going through withdrawals… It’s like somebody’s grabbing your stomach… and just holding it.”
- In a 2006 survey, 3.6 percent of 8th graders admitted to abusing cough medicine. High schoolers had even higher percentages – 5.3 percent among 10th graders and 5.5 percent of 12th graders.
- The drug can cause Neuroleptic malignant syndrome (NMS), which can be fatal. Symptoms may include fever, stiff muscles, confusion, abnormal thinking; fast or irregular heartbeat and sweating.
STOP KILLING YOURSELF!
Help Your loved ones, they may hate you for admitting that you know their secret,but it is nothing but love,tough love. IT WILL and it HAS killed people. It also brings a defensive and paranoia to some users and it is obvious to people who know you.
What makes you think IT can’t happen to you?